apalutamide, drug reaction, eosinophilia, rash, prostate cancer, side effects, medication, dress
Drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe drug reaction that is triggered several weeks after the start of a new medication. This syndrome presents with a variety of clinical symptoms, specifically a manifestation involving a fever followed by a severe rash. A variety of medications are known to trigger DRESS, with the most common being anticonvulsants and allopurinol. Here, we discuss the case of a medication, apalutamide, that caused DRESS in our patient. Early recognition and abrupt discontinuation of the medication is required for the management of this syndrome and to minimize morbidity and mortality.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Martin, Gabriella; Lambert, Evan; and Wang, Gordon K., "Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Caused by Apalutamide: A Case Presentation." (2023). HPD Articles. 343.
© Copyright 2023 Martin et al.